# SDR 20000731SH032

- Difficulty date: May 10, 2000
- Submitted: July 31, 2000
- Operation: General aviation
- Aircraft: N24343
- Make and model: Boeing 727231
- Aircraft serial: 21630
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Sta 480-500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON SKIN BETWEEN STR 27 - STR 28L OF STA 480 - STA 500.  (X)
